The Boltzmann equation without angular cutoff in the whole space: Qualitative properties of solutions

Radjesvarane Alexandre Yoshinori Morimoto Seiji Ukai C-J Xu Tong Yang

Analysis of PDEs mathscidoc:1912.43935

Archive for Rational Mechanics and Analysis, 202, (2), 599-661, 2011.11
This is a continuation of our series of works for the inhomogeneous Boltzmann equation. We study qualitative properties of classical solutions; the full regularization in all variables, uniqueness, non-negativity and convergence rate to the equilibrium, to be precise. Together with the results of Parts I and II about the well-posedness of the Cauchy problem around the Maxwellian, we conclude this series with a satisfactory mathematical theory for the Boltzmann equation without angular cutoff.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:07:45 uploaded by Tong_Yang ] [ 221 downloads ] [ 0 comments ]
@inproceedings{radjesvarane2011the,
  title={The Boltzmann equation without angular cutoff in the whole space: Qualitative properties of solutions},
  author={Radjesvarane Alexandre, Yoshinori Morimoto, Seiji Ukai, C-J Xu, and Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210746002830499},
  booktitle={Archive for Rational Mechanics and Analysis},
  volume={202},
  number={2},
  pages={599-661},
  year={2011},
}
Radjesvarane Alexandre, Yoshinori Morimoto, Seiji Ukai, C-J Xu, and Tong Yang. The Boltzmann equation without angular cutoff in the whole space: Qualitative properties of solutions. 2011. Vol. 202. In Archive for Rational Mechanics and Analysis. pp.599-661. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210746002830499.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved